# SDR WX0A20131004716

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49900
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001201S
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT RED LIGHT DOES NOT BLINK.  R & R FLASHLIGHT BATTERY IAW AMM 25-60-00, OPS CHECKED GOOD.
